| Catalog Number |
01.32.3648HCT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 01 july 2024: lot 2336195: (b)(4) items manufactured and released on 19-sep-2023.Expiration date: 2028-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved, batch review performed on 01 july 2024: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2343507: (b)(4) items manufactured and released on 29-nov-2023.Expiration date: 2028-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.